# SDR AALA202208237699

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737
- Aircraft serial: 33231
- Aircraft time: 26,669 hours, 11,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT AISLE LIGHT ROW 15 ABC SIDE HANGING AND DAMAGED. REPLACED LIGHT ASSEMBLY IN ACCORDANCE WITH AMM 33-51-11.
